Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Does it advisable sex while under treatment of krimson 35 tablets ?

does it advisable sex when the person is under treatment of taking krimson 35 tablets
Asked On : Sat, 22 May 2010
Answers:  3 Views:  1028
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hello there.
thanks for writing.

There is no harm if you have sex when on Krimson 35.

Krimson35 is an oral contraceptive pill. It is used to prevent pregnancy. So if you have sex when you are taking these, you wont conceive provided you are taking these regularly on fixed time.

However even if you conceive when on these tablets due to improper usage, there is no harm to the baby caused by their intake.
I hope I have answered you.

Take care.
Answered: Fri, 28 Dec 2012
I find this answer helpful
  User's Response

I guess you can have sex ,but still better to get the advise from your doctor .........

Answered: Sat, 22 May 2010
  Anonymous's Response
hi, as its a contraceptive, you can have sex.
Answered: Thu, 27 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor